MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number STD SIZE 8A 127.5° LENGTH 90 MM
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Different stems and all of them had a white paint like substance on them.The issue occurred in surgery, the patient was under anesthesia and there was an additional delay of 30-40 min.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX HUMERAL STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7841858
Report Number3000931034-2018-00132
Device Sequence Number2468988
Product Code KWS
UDI-Device Identifier03700386945229
UDI-Public03700386945229
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2019
Device Model NumberSTD SIZE 8A 127.5° LENGTH 90 MM
Device Catalogue NumberDWF607A
Device Lot Number7271AO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;